hi,i am so sorry to hear about your severe depression.the medication wellbutrin is good,but does not need to be given to some one with manic depression.you need to talk to your doctor or other specialist that you see,to try and get a better medication.you might all so want to consider getting your hormone levels checked,as they all so play an important role for depression.take real good care of your self and your new baby.raven33
Ok, I am not a doctor but I do work in the mental health field and this is what I know.
You are on Abilify which is meant to handle manic episodes. You are on two antidepressants...Wellbutrin and Paxil. Anti-depressants can trigger manic episodes in people who have Bipolar Disorder. Doctor's have to be really careful about prescribing anti-depressants to people with Bipolar. I am not sure if it works this way, but maybe these medications are cancelling each other out.
If your family doctor is prescribing the medication, see a psychiatrist. They are better trained in handling such nuances. Otherwise, get a second opinion from another psychiatrist, if you are already seeing one.
I agree with the others. I just wanted to add that of all the antidepressants, Wellbutrin is the least likely to trigger manic episodes, so it's most often used for bipolar folks. I also wanted to second the suggestion to see a psychiatrist, since this is really their specialty. Getting the meds right can be tricky.
I also think it'd be a great idea to see a therapist. First, you can learn how to get control over your anger. Second, there are bound to be other issues in your life that both trigger these episodes and/or result from these episodes. Therapy can teach you entirely new ways of thinking about your life and coping with stress.
thank you everyone!
i can not get my hormones checked cause i am on birth control pills. my gyno said that i would not get the acurate reading since i am on bcp's. sucks
that is what my doc said... that anti-depressents can cause manic episodes! that is totally scarey
not to toss you somewhere else but there is a mental health forum that you should check out(even if its just to scan and read). its NO FUN feeling this way esp. when you have a child. kids are great at sensing emotions. so whatever vibes you are giving off your child will receive.
you should definitly talk w. your health care provider to get this under control so you can live accordingly.
i know this sounds waaaay to simple, but a nice,daily, quiet walk outdoors can do wonders emotionally and to help you shed some weight that you've been wanting.